Contemporary Mathematics, Volume 4 Issue 1 (2023)

Open Access Article

Extended Semilocal Convergence for Chebyshev-Halley-Type Schemes for Solving Nonlinear Equations under Weak Conditions

by Samundra Regmi, Ioannis K. Argyros, Santhosh George, Christopher I. Argyros

ABSTRACT: The application of the Chebyshev-Halley type scheme for nonlinear equations is extended with no additional conditions. In particular, the purpose of this study is two folds. The proof of the...

Open Access Article

Analysis on Rheology of Unsteady Casson Fluid Flow through an Atherosclerotic Lesion

by Chhama Awasthi, S. U. Siddiqui

ABSTRACT: In this study, the blood flow mechanism in an inclined artery with the unwanted growth inside the arterial wall has been investigated by modelling blood as a non-Newtonian Casson fluid. A...